# SDR SWAA2020042037761

- Difficulty date: April 6, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FAIRING FORMER TEE CHORD IS CRACKED AT BS663 RBL27 / REPAIRED R/H FORMER TEE CHORD AT BS 663 RBL 27 PER ATS ER 20-02342 REV IR AND SWA EA #20-157-00257 REV IR
